skin-hair-icon
Heavy Hair fall
Hi Doctor, I have been using minoxidil from last 2 months for 1ml at morning and night,1mg finsterdie At night but my hair still falling even after using minoxidil.and once ketoconazole shampoo. Please help me what to do. (Note: I am mustarbating 2 times a week.because some times I didn't get sleep even after 3hours on bed. Is there any side effects of masturbation?)
23 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Treatment depends on the grade...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi...young man...who has advised minoxidil and finasteride as the solution to your hair fall problem... You are consulting the wrong doctor. If you are keen to stop hairfall then start having a more disciplined life style. Sleep at 10pm daily. Be in sunlight early morning for 1 hour. Reduce the time spent on mobile and laptop. Do not see any gadget screens after 10pm at night. Stop the minoxidil and finasteride as they will destroy your sexual drive. Then even masturbation will be difficult. For more specific medication to stop hairfall, you will have to connect with me via juvenis.in for a video consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.